# SDR IPXA2024072345670

- Difficulty date: July 10, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5300522R53
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, AT STA 1671, LBL 24.5 SEAT TRACK FLANGE, SHOWS EVIDENCE OF CORROSION. DOT 72-033.REMOVED DAMAGE SEAT TRACK SECTION BETWEEN STA 1640+9.45 IN TO STA 1681.8, LBL 24.5 PER SRM 53-00-52-2R-5, STEP 2.ACCOMPLISHED REPAIR PER 757-200PF SRM REV 120 CHAPTER 53-00-52-2R-5, DETAIL II PER SRM 53-60-52-2R.
